# SDR AALA202003019003

- Difficulty date: February 28, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 33,153 hours, 13,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR HANDLE STARTED SLOWLY OPENING (COUNTER-CLOCKWISE) DURING FLIGHT. FLIGHT ATTENDANT  HAD DOUBLE CHECKED IT FULL DOWN PRIOR TO TAKEOFF DUE TO PRIOR WRITE UP ABOUT THE DOOR. REMOVED L1 DOOR TRIM FOM IAW AMM 52-11-31. GREASE DOOR COMPONENTS IAW AMM 12-25-11. INSPECTED DOOR COMPONENTS IAW AMM 52-11-00. NO DISCREPANCIES NOTED. CLEANED FOD AT DOOR ENTRY IAW AMM 20-30-31.RE-INSTALLED TRIM IAW AMM 52-11-31. OPS CK NORMAL.
